My mom is on Plegine and she has lost alot of weight on it. I've asked her if I can take it to or if she will ask my doctor but she is afraid of it. I am a cheerleader at my high school but I am the "fat" cheerleader and am made fun of by some kids at school. I take tumbling once a week and because of my weight I can't do everything that other can do in my tumbling class. I am embarrassed and tired of crying over being made fun of. Is this ok to take to jump start my metabolism?
16 Dec 2011
First things first, how muck extra weight do u carry, need a physical exam, why won't your Mom take u to her doc? Losing weight is easy on your own ... high protein and less carbs plus exercise. That's it. Pills only jelly short-term. Put your big girl panties on and no chocolate cakes.
freaky hippie Laura
26 Feb 2012
not sure how much overweight you are, but as active as you are you should not be, you may have a condition called Insulin Resistance, which will keep you form losing weight without the proper combination of carbs and protiens.
I would suggest you ask your mom to take you to a Bariatric Doctor who specializes. They would do complete blood work to diagnosis this and put you on the proper treatment plan, good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My Dr. prescribed first phendimetrazine 35mg for weight loss. Since this did not work that well, he perscribed Diethylpropion 25mg for two weeks. He ...
1 answer • 12 Sep 2009
I was taken phendimetrazine 35 mg for about 4 months and lost 23 lbs.Then my body got adjusted to it and it stopped working for me.My doctor switched ...
1 answer • 5 Mar 2012
I was just prescribed Resperidone initial 0.25 dosage but I have also just made the best decision in my life to to the Insanity program to get from ...
4 answers • 8 Dec 2012
I am prescribed both by two different doctors, one for obesity and the other for anxiety issues. Thanks!
1 answer • 13 Mar 2013
I would say I am overweight, but have two conditions, one in my spine one in my knee and am taking this to assist with my condition. But upon reading ...
2 answers • 13 Jun 2013